# SDR JGVR20200616002

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: General aviation
- Aircraft: N387QS
- Make and model: Cessna 680A
- Aircraft serial: 6800119
- Aircraft time: 12,176 hours, 8,089 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER RT BOLT HOLE ON THE VERTICAL STABILIZER AFT SPAR STIFFENER GOUGED,  BLENDED DAMAGED. REPLACED THE STIFFENER.
